# SDR C77A2020033100005

- Difficulty date: March 31, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,540 hours, 8,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE IN THE CENTER FUSELAGE III AFT CABIN FLOOR STRUCTURE BY REPLACEMENT OF THE FOLLOWING PARTS:
P/N 170-91919-001 RH SHEAR PANEL P/N 170-86125-001 FR89 RH FLOOR SPLICE.
REPLACEMENT OF PARTS WILL BE ACCOMPLISHED IN ACCORDANCE WITH EMBRAER PRODUCTION DRAWINGS LISTED IN TABLE 2 AND SRM PART II CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT BE REQUIRED FOR DIRECT REPLACEMENT OF PARTS. BECAUSE THE CABIN FLOOR STRUCTURE IS PSE PER THE EMBRAER SRM AND ITS REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR. WO# 2822891-348
